RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 11, Pages 1771–1779 (Mi zvmmf10850)  

On one problem of calculating a two-dimensional convolution with an exponential kernel

A. A. Korotkin, A. A. Maksimov, N. A. Strelkov

Yaroslavl State University, Yaroslavl, Russia

Abstract: The paper presents an algorithm for calculating a two-dimensional discrete convolution with an exponential kernel by solving a boundary value problem for an equation with a second-order finite-difference operator. To solve the boundary value problem, a one-step iterative process converging with a rate of a geometric progression is developed.

Key words: two-dimensional discrete convolution, finite-difference operator, boundary value problem.

DOI: https://doi.org/10.31857/S004446690003531-5

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:11, 1708–1715

Bibliographic databases:

UDC: 681.3
Received: 03.10.2017

Citation: A. A. Korotkin, A. A. Maksimov, N. A. Strelkov, “On one problem of calculating a two-dimensional convolution with an exponential kernel”, Zh. Vychisl. Mat. Mat. Fiz., 58:11 (2018), 1771–1779; Comput. Math. Math. Phys., 58:11 (2018), 1708–1715

Citation in format AMSBIB
\Bibitem{KorMakStr18}
\by A.~A.~Korotkin, A.~A.~Maksimov, N.~A.~Strelkov
\paper On one problem of calculating a two-dimensional convolution with an exponential kernel
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 11
\pages 1771--1779
\mathnet{http://mi.mathnet.ru/zvmmf10850}
\crossref{https://doi.org/10.31857/S004446690003531-5}
\elib{https://elibrary.ru/item.asp?id=38629154}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 11
\pages 1708--1715
\crossref{https://doi.org/10.1134/S0965542518110076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452301900002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058793845}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10850
  • http://mi.mathnet.ru/eng/zvmmf/v58/i11/p1771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:92
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021